Proceedings of the Japan Academy, Series A, Mathematical Sciences

Weighted weak type inequalities with variable exponents for Hardy and maximal operators

Aguilar Cañestro M. Isabel and Ortega Salvador Pedro

Full-text: Open access

Abstract

We characterize the weighted weak type inequalities with variable exponents for the modified Hardy operators and the Hardy-Littlewood maximal operators.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 82, Number 8 (2006), 126-130.

Dates
First available in Project Euclid: 6 November 2006

Permanent link to this document
https://projecteuclid.org/euclid.pja/1162820092

Digital Object Identifier
doi:10.3792/pjaa.82.126

Mathematical Reviews number (MathSciNet)
MR2279278

Zentralblatt MATH identifier
1135.42319

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory 26D10: Inequalities involving derivatives and differential and integral operators

Keywords
Hardy operators Hardy-Littlewood maximal operator variable $L^p$ spaces weak type inequalities weights

Citation

M. Isabel, Aguilar Cañestro; Pedro, Ortega Salvador. Weighted weak type inequalities with variable exponents for Hardy and maximal operators. Proc. Japan Acad. Ser. A Math. Sci. 82 (2006), no. 8, 126--130. doi:10.3792/pjaa.82.126. https://projecteuclid.org/euclid.pja/1162820092


Export citation

References

  • K. F. Andersen and B. Muckenhoupt, Weighted weak type Hardy inequalities with applications to Hilbert transforms and maximal functions, Studia Math. 72 (1982), 9–26.
  • D. Cruz-Uribe, A. Fiorenza and C. J. Neugebauer, The maximal function on variable $L^p$ spaces, Ann. Acad. Sci. Fenn. Math. 28 (2003), 223–238.
  • L. Dienig, Maximal functions on generalized $L^{p(x)}$ spaces, Math. Inequal. Appl. 7 (2004), 245–253.
  • D. E. Edmunds, V. Kokilashvili and A. Meskhi, On the boundedness and compactness of weighted Hardy operators in spaces $L^{p(x)}$, Georgian Math. J. 12(1) (2005), 27–44.
  • E. V. Ferreyra, Weighted Lorentz norm inequalities for integral operators, Studia Math. 96 (1990), 125–134.
  • A. Garsia, Topics in almost everywhere convergence, Markham Publishing Co., Chicago. Ill., 1970.
  • V. Kokilashvili and M. Krbec, Weighted inequalities in Lorentz and Orlicz spaces, World Sci. Publishing, River Edge, NJ, 1991.
  • O. Kovavcik and J. Rakosnik, On spaces $L^{p(x)}$ and $W^{k,p(x)}$, Czechoslovak Math. J. 41(116) (1991), no. 4, 592–618.
  • F. J. Martín-Reyes, New proofs of weighted inequalities for one-sided Hardy-Littlewood maximal functions, Proc. Amer. Math. Soc. 117(3) (1993), 691–698.
  • F. J. Martín-Reyes, P. Ortega Salvador and A. de la Torre, Weighted inequalities for one-sided maximal functions, Trans. Amer. Math. Soc. 319(2) (1990), 517–534.
  • F. J. Martín-Reyes, P. Ortega and M. D. Sarrión, Boundedness of operators of Hardy type in $\Lambda^{p,q}$-spaces and weighted mixed inequalities for singular integral operators, Proc. Royal Soc. Edinburgh 127A (1997), 157–170.
  • B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207–226.
  • A. Nekvinda, Hardy-Littlewood maximal operator on $L^{p(x)}({\bf R}^n)$, Math. Inequal. Appl. 7 (2004), 255–265.
  • E. T. Sawyer, Weighted inequalities for the one-sided Hardy-Littlewood maximal functions, Trans. Amer. Math. Soc. 297 (1986), 53–61.